Regarding my migranes

I've been taking canderstan for 5weeks and still can't see any change as yet do I still need to continue and perserve?

17 Replies

oldestnewest
  • Hi Tammy may iaskwhat mg you are taking..I started candesartan bk in April at 4mg working up to 32mgvery slowly.. I am currently on 16mg and I can honestly say its only starting to work now I am gone from 25 pain days a month down to about 15 and the level of that pain has decreased dramatically so I would say hang in there

  • Hi Gemma I'm taking for migranes and just hope this medication works

  • I am also taking it for migraines my neurologist said it takes approx four months for any meds to get properly into your system hopefully it will work for you ad it has for me..I am also on50mg nortriptyline alongside the candesartan

  • Aww thanks for letting me know as I get frustrated also I'm taking escirtoplam 10mg really want my migranes to get as I get bad heavy head.

  • Its such a debilitating disease I really really hope it works for you x

  • Thanks Gemma do you think this is a good medication

  • I have had very little side effects because I am very slowly increasing by 4mg per month I am half way to the maximum dose now ..I feel dizzy and the blood rushes to my head if I bend and get up too quick ..this is a known side effect and it lasts maybe five seconds max..his are you finding so far ..are you on a high dose

  • Hi Gemma I'm on 4mg it will be 6weeks this Friday and can't take more as have had kidney transplant I really want this medication to work.

  • Sorry to hear that ...I think definitely give it a chance for another while ...how often do you get migraines

  • I get them everyday I have had them for 3years

  • Oh my god that is awful I get them everyday but its only been a year since they turned chronic..may I please ask if you get any other symptoms ..sometimes I feel as if I'm going mad (this has improved thou)

  • I get blurred vision I forget things I snap a lot and my doctors were saying its depression anxiety as on medication for them symptoms Gemma should I stick to the medication as only been 5 weeks

  • Wow completely different to my symptoms ...I think its worth a try if your not having adverse side effects but if I'm completely honest the 4mg didn't really make much improvement for me it was the higher doses that start working but as you know its completely different for each individual

  • I can't take more as I've had kidney transplant all I get told is 6 to 8 weeks it will work if I dosnt I'm stoppingit.

  • I think if it doesn't work by then it probably won't unfortunately ..there are lots of other blood pressure meds you could try if it doesn't work do you have many triggers..when it becomes so chronic its hard to pinpoint them

  • Sorry to hear about your kidney problems stopping you from increasing the dosage. I started on 2mg (fine, but no difference), 4mg (fine, but no difference), then went up to 8mg. This knocked me out for the next two days. No energy in me at all. Could tell my blood pressure dropped. The next two weeks were not great either, but following those two weeks I had a turn around and can now get rid of a headache with just one aspirin in coke. That would have never happened before! Not taken triptans for two weeks now after taking them almost everyday and over medicating myself. I have my monthly blood pressure app. with docs tonight so will see what he says and if I can increase the dose or stay as I am. So, so far they are working miraculously for me! I have taken them for two months now. I have also taken Vit B2 for two months and need to wait another month for that to properly kick in. So I hope yours work in the immediate for you. You say you have been taking them for 5 weeks, it took 6 weeks for something to happen for me.

  • Aww bless you hope your feeling better do you think

    I should just continue taking them

You may also like...